# SDR AU960368

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L71455
- Condition: Over Temp
- Location: Rt Engi Cyl Sec
- Component: Lyc, O320B1A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE INTERNAL COMPONENTS EXHIBITED SIGNS OF OVERHEATING - STEEL ITEMS BLUED AND CYLINDER BORES GLAZED - SUSPECT ENGINE OVERHEATED DURING EXTENSIVE GROUND RUNNING AT HIGH POWER DURING  FAULT FINDING OF THE ELECTICAL POWER SUPPLY SYSTEM - SEE MDR 96/0369 FOR SIMILAR DEFECTS ON LH ENGINE
